welcome to HealthcareMagic
No removal of gall bladder does not reduce heart disease also the removal of gall bladder does not create colon disease.After removal of gall bladder some people do complain of acidity or indigestion.
There have been some studies which have been published by the American journal of gastroenetrology which has shown that the removal of gall bladder actually increases the risk of colon cancer. However in theory this can be proven due to the increase amount of bile in the intestine which makes the intestine wall more prone to chemical injury and causing symptoms of diarrhea and acidity. However the experts also recommend that this should not be a factor in determining whether to remove the gall bladdder.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, my fiance is getting ready to have an angio gram. With his past history of one mild stroke, blood thinners, ongoing chest pains and numerous test, finally he has been advised for the above immediately! What are his chances? He also has slight high blood pressure and thyroid issues. Was recently told his gallbladder had to be removed, but the 2nd opinion ruled it out, sending him to his cardiologist. He maintains good weight for his height (6 1 ) at around 185lbs. Caucasian.
a 5 6,210 lb,64- years old male business executive had a physical exam prior to his retirement from corporate work. his blood pressure was 180/115 on three separate days. further examination showed normal to low plasma rennin activity, elevated total peripheral resistance, cardiac output of 7.2 L/ minute, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages and mild polyuria.recommended therapy was weight reduction to his ideal level, a low- salt diet( 2g/day sodium), prudent exercise, and reduction in alcohol consumption( 3oz of whiskey/day). This change of lifestyle did little change in his condition. Medication was initiated in the form of an oral diuretic and progressed to a beta-blocker; eventually a vasodilator was included to reduce the blood pressure to 140/90. what is the diagnosis for this individual? what should this individual s ideal body weight be?(assume he is of medium body frame)expalin the sites of action for 3 pharmacologic agents prescribed for this individual: oral diuretic, beta-blocker, and vasodilator.
hello dcoctor , i am a recent heart patient and had astent put in, i am on ecosprin, 150 mg a day and get alot of gerd symptoms.please advise me what to do, sshould i reduce the dosage. the other medications i am on , are clopilet 75mg,starpress 25mg,and storvas 40mg. thank you
For the past 4 days, my blood pressure has been running anywhere from 130/95 to 120/102. My blood pressure is usually normal (typically 120/78 or so). I have high cholesterol and a family history of heart disease & am 51. What I don t understand is the numbers being close together. My last reading was 119/102.
I am a 44 year old male with a family history of hyperlipidemia and heart disease. My father had a AMI at age 50 and expired. His father expired at age 51 with an AMi. Both were sudden death. I had a Cardiac CTA yesterday which revealed a calcium score of 252. The report revealed a 70-80% blockage to the middle of the LAD with about 50% occlusion on both of the ends. Seeing a cardiologist tomorrow. What do you think the treatment will be for this?
I recently had an ECG after an abnormal EKG. The ECG showed vent. rate 108bpm Sinus tachycardia, PR interval 158 ms, possible left atrial enlargement, QRS duration 88 ms , nonspecific ST abnormality, QT/QTc 368/493 ms, abnormal ECG, P-R-T axes 70 48 58 and prolonged QT. The cardiologist didn t seem very concerned and felt the abnormality was because of the medication I was taking - remeron for sleeping; I suffer from chronic insomnia. I have been on this medication for over two years and have never had any side effects or problems with it. In the past three-four months, however, I have been experiencing chest pains, some severe which is why I went to my physician to get the first EKG which showed a fast heart beat and was referred to the cardiologist for an ECG, EKG and a stress test. I was only on the treadmill for maybe 4 1/3 minutes before I experienced SOB and chest pains. They repeated the ECG and I was told it was abnormal and to discuss my medications with my psychiatrist and that I had nothing to worry about. When I see abnormal ECG, EKG and am taking nitro tablets with a family history of heart disease (father COPD, CHF and angioplasty; grandfather died of a heart attack), I have a tendency not to believe the doctor. I have not even been contacted by my physician for a follow-up visit. Should I be concerned. Cancer also runs in my family; my father died of colon, liver CA and I am breast cancer survivor. I d appreciate your comments. Should I seek another opinion? Thanks, Mary Kopco YYYY@YYYY I am a 61 y.o. white female, 137 lbs w/ hx of cancer (bilateral mastectomy and hysterectomy for CA of uterus), osteoporosis and osteoarthritis, high cholesterol (328), allergic to any statin drugs, being treated with Zetia 10 mg 1 x/day. Presently taking nitro tabs for chest pain, oxybutityn for overactive bladder, clonazepam 1mg 3x/day for anxiety and depression. I look forward to your response. Thank you.
hi my father was 76 and died of ischaemic heart disease and severe coronary atherosclerosis: heart hypertrophy and chronic congestive heart failure he was waiting for tests to be done with waiting lists 14 weeks i need to know if he could of been cured if he was seen sooner rather than later
How do I help my wife of 40 + years who has developed dementia in the last two, getting worse all the time: memory, mood etc. I try to do everything I can for her but she does not cooperate a good share of the time. She sits in a recliner all day...